# SDR CALA2014072801018

- Difficulty date: July 26, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N73251
- Make and model: Boeing 737824
- Aircraft serial: 30582
- Aircraft time: 45,311 hours, 16,115 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA BS 986 FLOORBEAM IS CORRODED IN NUMEROUS AREAS ALONG ITS LENGTH.  ACCOMPLISHED A FLOORBEAM REPAIR IAW ECRA 5321-01903.
